Математическая формулировка теории физических структур

Ю.И. Кулаков

Sibirskij matematiceskij zurnal (1971)

  • Volume: 12, Issue: 5, page 1142-1145
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Кулаков, Ю.И.. "Математическая формулировка теории физических структур." Sibirskij matematiceskij zurnal 12.5 (1971): 1142-1145. <http://eudml.org/doc/60938>.

author = {Кулаков, Ю.И.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {феноменологическая симметрия; физическая структура},
language = {rus},
number = {5},
pages = {1142-1145},
publisher = {Izd. AN SSSR},
title = {Математическая формулировка теории физических структур},
url = {http://eudml.org/doc/60938},
volume = {12},
year = {1971},

AU - Кулаков, Ю.И.
TI - Математическая формулировка теории физических структур
JO - Sibirskij matematiceskij zurnal
PY - 1971
VL - 12
IS - 5
SP - 1142
EP - 1145
LA - rus
KW - феноменологическая симметрия; физическая структура
UR - http://eudml.org/doc/60938
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.